Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 27, NWS Key West, FL

October 18, 2011

NWS Key West, FL issued this small craft advisory at Oct 18, 2011, 4:34 AM EDT. It took effect at Oct 18, 2011, 12:00 PM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Oct 18, 2011, 4:34 AM EDT (08:34 UTC)
In effect from
Oct 18, 2011, 12:00 PM EDT
Expired
Oct 19, 2011, 12:00 PM EDT
In force
24 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

876 
WHUS72 KKEY 180834
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
434 AM EDT TUE OCT 18 2011

GMZ031-042-043-052-053-072-073-181500-
/O.NEW.KKEY.SC.Y.0027.111018T1600Z-111019T0900Z/
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
434 AM EDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE COASTAL WATERS OF HAWK CHANNEL AND STRAITS OF
FLORIDA FROM OCEAN REEF TO THE WEST END OF THE SEVEN MILE BRIDGE...
AND FLORIDA BAY.

* WINDS: SOUTHEAST WINDS WILL INCREASE TO NEAR 20 KNOTS ACROSS
  FLORIDA BAY AND THE EASTERN FLORIDA STRAITS THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ032-181500-
/O.EXB.KKEY.SC.Y.0026.000000T0000Z-111019T0900Z/
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
434 AM EDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE BAYSIDE AND GULF SIDE WATERS FROM CRAIG KEY TO
HALFMOON SHOAL OUT TO 5 FATHOMS. 

* WINDS: SOUTHEAST WINDS WILL INCREASE TO NEAR 20 KNOTS ACROSS THE
  BAY AND GULF SIDE WATERS THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

GMZ033-034-044-054-055-074-075-181500-
/O.EXT.KKEY.SC.Y.0026.000000T0000Z-111019T0900Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
434 AM EDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
HAWK CHANNEL AND STRAITS OF FLORIDA FROM THE WEST END OF THE SEVEN
MILE BRIDGE TO SOUTH OF DRY TORTUGAS...AND THE EXTREME SOUTHEASTERN
GULF OF MEXICO BEYOND FIVE FATHOMS.

* WINDS AND WAVES: SUSTAINED SOUTHEAST WINDS NEAR 20 KNOTS WILL
  PREVAIL ACROSS THE WESTERN FLORIDA STRAITS AND THE OFFSHORE GULF
  WATERS TODAY. SEAS BEYOND THE REEF WILL BE AS HIGH AS 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

JACOBSON
1 follow-up statement
670 
WHUS72 KKEY 190822
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
422 AM EDT WED OCT 19 2011

GMZ032>034-044-054-055-074-075-191600-
/O.EXT.KKEY.SC.Y.0026.000000T0000Z-111019T1600Z/
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
422 AM EDT WED OCT 19 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
FLORIDA BAY...HAWK CHANNEL AND STRAITS OF FLORIDA FROM OCEAN REEF TO
SOUTH OF DRY TORTUGAS...AND THE EXTREME SOUTHEASTERN GULF OF MEXICO.

* WINDS AND WAVES: SUSTAINED SOUTHWEST WINDS OF 25 TO 30 KNOTS WITH
  PEAK GUSTS UP TO GALE FORCE WILL CONTINUE ACROSS THE KEYS COASTAL
  WATERS THIS MORNING. WINDS WILL VEER TO THE WEST AND DECREASE THIS
  AFTERNOON...AS A COLD FRONT MOVES INTO THE AREA. SEAS BEYOND THE
  REEF IN THE STRAITS AND ACROSS THE OFFSHORE GULF WATERS WILL BE AS
  HIGH AS 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

GMZ031-042-043-052-053-072-073-191600-
/O.EXT.KKEY.SC.Y.0027.000000T0000Z-111019T1600Z/
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
422 AM EDT WED OCT 19 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
FLORIDA BAY...HAWK CHANNEL AND STRAITS OF FLORIDA FROM OCEAN REEF TO
SOUTH OF DRY TORTUGAS...AND THE EXTREME SOUTHEASTERN GULF OF MEXICO.

* WINDS AND WAVES: SUSTAINED SOUTHWEST WINDS OF 25 TO 30 KNOTS WITH
  PEAK GUSTS UP TO GALE FORCE WILL CONTINUE ACROSS THE KEYS COASTAL
  WATERS THIS MORNING. WINDS WILL VEER TO THE WEST AND DECREASE THIS
  AFTERNOON...AS A COLD FRONT MOVES INTO THE AREA. SEAS BEYOND THE
  REEF IN THE STRAITS AND ACROSS THE OFFSHORE GULF WATERS WILL BE AS
  HIGH AS 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JACOBSON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 17, 11:35 PM EDT, 4 hours 59 minutes earlier.

Area forecast discussion, Oct 17, 11:35 PM EDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
1135 PM EDT MON OCT 17 2011

.DISCUSSION...
BUSY NIGHT. WE HAVE BEEN MONITORING SEVERAL HAZARDS VIA DOPPLER RADAR
INTERROGATION THIS EVENING INCLUDING MINI SUPERCELLS WITH POTENTIAL
WATERSPOUTS/TORNADOES...A FEW SMALL-SCALE BOW ECHOES...FAST-MOVING
SQUALLS/OUTFLOW...AND FLOODING RAIN. THE STEADY...HEAVY RAIN ENDED
DURING THE LATE AFTERNOON IN LOWER KEYS COMMUNITIES AFTER 6-9 INCHES
OF RAIN FELL DURING THE 24 HOURS PRIOR...WITH SLIGHTLY LESSER VALUES
REPORTED IN THE MID/UPPER KEYS. AT PRESENT...INITIALLY DISCRETE CELLS
OVER THE LOWER STRAITS OF FLORIDA SOUTH OF THE LOWER KEYS HAVE
ORGANIZED INTO A NORTHWEST-SOUTHEAST BAND WHICH APPEARS TO BE TAKING
AIM FOR THE LOWER KEYS. LOCALLY HEAVY RAINFALL APPEARS LIKELY AGAIN
OVERNIGHT WHICH WILL EXACERBATE EXISTING FLOODING PROBLEMS. WE WILL
CLOSELY MONITOR RADAR TRENDS FOR ANOTHER FLOOD ADVISORY.

NO UPDATES TO EXISTING FORECAST PRODUCTS.
&&

.MARINE...
SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR ZONES WEST OF THE SEVEN
MILE BRIDGE...WITH CAUTION HEADLINES FOR THE REST OF THE SERVICE
AREA. FRESH TO STRONG NORTHEAST TO EAST BREEZES SHOULD FINALLY TURN
SOUTHEAST BY DAYBREAK. NUMEROUS SHOWERS WITH A FEW THUNDERSTORMS ARE
EXPECTED...WITH A FEW STRONG STORMS AND WATERSPOUTS POSSIBLE. STAY
TUNED TO VHF WEATHER BAND CHANNELS 2 AND 5 FOR THE LATEST NATIONAL
WEATHER SERVICE MARINE WEATHER INFORMATION.
&&

.AVIATION...
STRONG THUNDERSTORMS HAVE DEVELOPED ALONG A LINE JUST SOUTH OF THE
FLORIDA KEYS. CIGS AND VSBYS IN THE IFR CATEGORY...AND ISOLATED
WINDS GREATER THAN 35 KNOTS ARE POSSIBLE AT KEY WEST AS THIS LINE
MOVES NORTH OF THE KEYS THROUGH 05Z. OUTSIDE OF THESE STORMS
HOWEVER...VFR CONDITIONS ARE EXPECTED TO CONTINUE AT THE ISLAND
TERMINALS THROUGH 12Z. THE DAYTIME HOURS TUESDAY WILL BRING A RETURN
OF SHOWERS AND THUNDERSTORMS...WITH MVFR AND IFR CONDITIONS LIKELY
FROM TIME TO TIME.
&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY IN EFFECT FOR GMZ033-GMZ034-
     GMZ044-GMZ054-GMZ055-GMZ074-GMZ075.
&&

PUBLIC/MARINE.........KASPER
AVIATION/NOWCASTS.....MSB
DATA COLLECTION.......PARKE

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Oct 17, 4:58 AM EDT, 23 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
458 AM EDT MON OCT 17 2011

FLZ076>078-GMZ031>034-042>044-052>055-072>075-181000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
458 AM EDT MON OCT 17 2011

...SMALL CRAFT ADVISORY IN EFFECT FOR THE KEYS COASTAL WATERS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR FOR THE COASTAL WATERS OF
FLORIDA BAY...HAWK CHANNEL AND STRAITS OF FLORIDA FROM OCEAN REEF TO
SOUTH OF DRY TORTUGAS...AND THE EXTREME SOUTHEASTERN GULF OF MEXICO.
SUSTAINED NORTHEAST TO EAST WINDS OF 20 TO 25 KNOTS WILL PREVAIL
ACROSS THE KEYS COASTAL WATERS THIS MORNING. WINDS SHOULD DECREASE TO
15 TO 20 KNOTS ACROSS THE WATERS EAST OF SEVEN MILE BRIDGE THIS
AFTERNOON. SEAS BEYOND THE REEF OF 6 TO 10 FEET ARE EXPECTED...WITH
HIGHER SEAS WITHIN THE GULF STREAM. SEAS IN THE SOUTHEASTERN GULF OF
MEXICO WILL RUN 5 TO 8 FEET.

HEAVY RAINFALL WILL REMAIN POSSIBLE ACROSS THE KEYS TODAY. PONDING
OF WATER WILL BE LIKELY ON ROADWAYS AND IN LOW LYING AREAS DURING AND
AFTER HEAVY DOWNPOURS.

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS TODAY AND TONIGHT. THE PRIMARY THUNDERSTORM
HAZARDS WILL BE GUSTY WINDS AND CLOUD TO SURFACE LIGHTNING STRIKES.
AN ISOLATED WATERSPOUT OR TWO WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE FLORIDA
KEYS AND ADJACENT COASTAL WATERS TUESDAY THROUGH WEDNESDAY. THE
PRIMARY THUNDERSTORM HAZARDS WILL BE GUSTY WINDS AND CLOUD TO SURFACE
LIGHTNING STRIKES.

A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR PARTS OF THE KEYS
COASTAL WATERS TUESDAY NIGHT INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JACOBSON

In the hours before

Local storm report, Oct 18, 4:19 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
419 AM EDT TUE OCT 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     FLOOD            MARATHON                24.71N 81.08W
10/18/2011                   MIDDLE KEYS IN MON FL   LAW ENFORCEMENT

            MONROE COUNTY SHERIFFS OFFICE REPORTS STREET FLOODING OF
            UNKNOWN DEPTHS IN MARATHON AT 82ND STREET AND 62ND
            STREET.

&&

NELSON

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 8:34 PM EDTSpecial Marine WarningKEY26 min
Oct 17, 8:44 PM EDTSpecial Marine WarningKEY61 min
Oct 17, 9:05 PM EDTSpecial Marine WarningKEY40 min
Oct 17, 9:19 PM EDTSpecial Marine WarningKEY56 min
Oct 17, 9:43 PM EDTSpecial Marine WarningKEY47 min
Oct 17, 10:12 PM EDTSpecial Marine WarningKEY48 min
Oct 17, 10:16 PM EDTTornado WarningKEYMonroe29 min
Oct 17, 10:22 PM EDTSpecial Marine WarningKEY38 min
Oct 17, 10:55 PM EDTSpecial Marine WarningKEY35 min
Oct 17, 11:08 PM EDTSpecial Marine WarningKEY29 min
Oct 18, 12:06 AM EDTAreal Flood AdvisoryKEYMonroe4 hr
Oct 18, 12:46 AM EDTSpecial Marine WarningKEY59 min
Oct 18, 3:15 AM EDTSpecial Marine WarningKEY43 min
Oct 18, 4:33 AM EDTSpecial Marine WarningKEY37 min
Oct 18, 11:45 AM EDTSpecial Marine WarningKEY60 min
Oct 18, 12:45 PM EDTSpecial Marine WarningKEY60 min
Oct 18, 1:46 PM EDTSpecial Marine WarningKEY59 min
Oct 18, 2:48 PM EDTSpecial Marine WarningKEY57 min
Oct 18, 3:48 PM EDTSpecial Marine WarningKEY57 min
Oct 18, 3:52 PM EDTSpecial Marine WarningKEY53 min
Oct 18, 4:43 PM EDTSpecial Marine WarningKEY62 min
Oct 18, 4:45 PM EDTSpecial Marine WarningKEY60 min
Oct 18, 5:42 PM EDTSpecial Marine WarningKEY63 min
Oct 18, 5:46 PM EDTSpecial Marine WarningKEY29 min
Oct 18, 5:49 PM EDTSpecial Marine WarningKEY86 min
Oct 18, 6:45 PM EDTSpecial Marine WarningKEY30 min
Oct 18, 6:51 PM EDTSpecial Marine WarningKEY24 min

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.